# SDR DHL2001806621

- Difficulty date: April 9, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT MLG W/W ANGLE LWR PART CRACKED 2 INCHES WITH STOP HOLE BETWEEN STA 920.000 TO STA 940.000 AND L-30R4.  FABRICATED REINFORCEMENT ANGLE WITH ALCLAD (7075 T6 0.050) IAW SRM 53-2-0 FIG 1B.  TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED REINFORCEMENT ANGLE IAW SRM 53-2-0 FIG 1B.
